MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-18
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Thrombosis (2100)
Date of Event 05/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The graftmaster stent is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the graftmaster stent was used to treat a coronary aneurysm that occurred in the proximal right coronary artery (rca).The graftmaster was deployed covering the entire length of the aneurysm.A 3.0 x 18 mm xience alpine was placed at the proximal segment of the graftmaster.Angiography with an ivus catheter showed timi 3 flow.Prior to leaving the catheterization lab the patient complained of severe chest pain and the echocardiogram (ecg/ekg) revealed new st elevation of the inferior leads and evidence of stent thrombosis in the entire stented region.Balloon angioplasty was performed, resolving the thrombus and improving the blood flow in the vessel.Angiography and intravascular ultrasound (ivus) revealed great apposition of the stents.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6644901
Report Number2024168-2017-05105
Device Sequence Number981387
Product Code NIQ
UDI-Device Identifier08717648199356
UDI-Public(01)08717648199356(17)200227(10)7021461
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Catalogue Number1125300-18
Device Lot Number7021461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight90